# SDR C77A20161006002

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 22,457 hours, 13,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON THE CENTER FUSELAGE III CABIN FLOOR STRUCTURE LT INBOARD SEAT TRACK AT FRAME 84.  REPAIRED IAW ETD2016-170-088902A.
